# SDR DALA2020122304226

- Difficulty date: December 8, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 59,643 hours, 7,862 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Condition: Failed
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, THE BRAKES GRABBED AND STOPPED THE AIRCRAFT.  BRAKES AUTO BRK FAULT OCCURRED.  RECYCLED THE A/SKID AND N/W STRG SWITCH OFF/ON, PER THE QRH AND ATL MX.  CONTINUED SHORTLY AFTER RE-TAXIING, IN A TURN HAD NO BRAKE RESPONSE TO PILOT INPUT AND THE FAULT RE-OCCURRED.  THE BRAKES SELF ENGAGED AND THE AIRCRAFT STOPPED, SUBSEQUENTLY TOWED TO THE GATE.  CORRECTIVE ACTION: T/S PER A330 TSM 32-42.  FAULTS NORMAL BRAKE SELECTOR VALVE REMOVED AND REPLACED NORMAL BRAKE SELECTOR VALVE 4GG, PER AMM 32-42.  REMOVED BOTH ACCUM 5426G AND 5427GG, PER A330 AMM 32-44.  INSTALLED AND SERVICED BOTH BRAKE ACCUMULATORS, PER A330 AMM 32-44.  BLEED AND SERVICED THE ALT BRAKES MASTER CYLINDER RESERVOIR, PER A330 ALL 32-43.  R & R RT COCKPIT ALT BRAKE MASTER CYLINDER, PER A330 AMM 32-43.  R & R ALTN BRAKE MANIFOLD TRANSDUCER 3GK2, PER A330 AMM 32-44.  REPLACED ALTERNATE BRAKE DUAL VALVE, PER A330 AMM 32-43, BLED ALT HYD SYSTEM, PER A330 AMM 32-43.  ALT SYSTEM CHECKS OK, PRESSURIZED PARKING BRAKE ACCUMS, REF A330 AMM 12-14.  LEAK CHECKS GOOD.  RESET SAFETY VALVES, PER A330 AMM 32-42.  BLED BRAKE SYSTEM, PER A330 AMM 32-42.  NML AND AUX BRAKES CK OK.
